# SDR ASAA2015112513954

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 4,478 hours, 1,459 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: False Indication
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATED ON RECALL OF MASTER CAUTION, LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE TEST NR 1 CONTROLLER, FLT DECK TRIM AIR AT FAULT.  FAULT RESET, VERIFY TEST GOOD.
